An estimate for the difference of partial sums of expansions of an absolutely continuous function in root functions corresponding to two one-dimensional Schrödinger operators with complex-valued potentials in the class $L_1$
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 598-612
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a6,
author = {E. I. Nikol'skaya},
title = {An estimate for the difference of partial sums of expansions of an absolutely continuous function in root functions corresponding to two one-dimensional {Schr\"odinger} operators with complex-valued potentials in the class $L_1$},
journal = {Differencialʹnye uravneni\^a},
pages = {598--612},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a6/}
}
TY - JOUR AU - E. I. Nikol'skaya TI - An estimate for the difference of partial sums of expansions of an absolutely continuous function in root functions corresponding to two one-dimensional Schrödinger operators with complex-valued potentials in the class $L_1$ JO - Differencialʹnye uravneniâ PY - 1992 SP - 598 EP - 612 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a6/ LA - ru ID - DE_1992_28_4_a6 ER -
%0 Journal Article %A E. I. Nikol'skaya %T An estimate for the difference of partial sums of expansions of an absolutely continuous function in root functions corresponding to two one-dimensional Schrödinger operators with complex-valued potentials in the class $L_1$ %J Differencialʹnye uravneniâ %D 1992 %P 598-612 %V 28 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1992_28_4_a6/ %G ru %F DE_1992_28_4_a6
E. I. Nikol'skaya. An estimate for the difference of partial sums of expansions of an absolutely continuous function in root functions corresponding to two one-dimensional Schrödinger operators with complex-valued potentials in the class $L_1$. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 598-612. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a6/